# SDR 06FDEA0974

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 82,449 hours, 31,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MEMPHIS, LOWERED GEAR HANDLE BUT GEAR DID NOT LOWER.  BOTH GEAR INDICATING SYSTEMS SHOWED UNSAFE ON ALL 3 GEAR.  RECYCLED GEAR AND GEAR WORKED NORMALLY LANDING UNEVENTFULLY.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IN REFERENCE TO MD- 10-10 M/M32-31-03-2, RIGGED IN REFERENCE TO MD10-10 M/M 32-31-01-5, AND PERFORMED ADJUSTMENT TEST IN REFERENCE TO MD10-10 M/M 32-30-00-5.  OPS AND LEAK CHECKS GOOD.
